# SDR FDEA201711013118

- Difficulty date: November 1, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1760, X= 27.5 FOUND CORROSION MAIN DECK FLOOR AT SEAT TRACK STA 1760, X= 27.5. CORROSION REMOVED AND FOUND TO   EXCEED LIMIT AS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1. REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICES AT STA 1711 TO STA 1771 X= 27.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
